# SDR ASAA2020013082024

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 17,912 hours, 5,752 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED MULTIPLE TIMES DURING CRUISE. FAILED 3 TIMES, NO LONGER THAN 2 MINUTES AND CAME BACK TO NORMAL OPERATION EACH TIME. GROUNDED - YES. ACCOMPLISHED FMC BITE IAW FIM 34-61 TASK 801. FOUND PGM FAULT LAST LEG. ACCOMPLISHED FIM 34-61 TASK 837. LT FMC OPS NORMAL.
